# SDR SIMA200317604

- Difficulty date: June 21, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N712AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145247
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, FOUND CORROSOIN ON THE EXISTING REPAIR ON THE LEFT OMEGA BEAM AT FRAME 20.  REMOVED EXISTING REPAIR.  FABRICATED AN EXTERNAL ANGLE, FILLER, TWO SHIMS AND INSTALLED. REPAIR DONE IAW EMB 145, SRM 145/1142 REV 22, 53-21-10 PARA 2 FIG 201 SHEET 1, AND STANDARD SRM PRACTICES.  (M)
